# SDR AALA2009020900041

- Difficulty date: January 30, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N9413T
- Make and model: Doug DC-9-83
- Aircraft serial: 53188
- Aircraft time: 39,956 hours, 19,560 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL BEAM CRACKED UNDER INBOARD SUPPORT BOLT.  THIRD BEAM UP AT FORWARD ENTRY DOOR.  INSTALLED REPAIR DOUBLER IN ACCORDANCE WITH AARD 52-10-00-3.
